×
验证码:
换一张
Forgotten Password?
Stay signed in
Login With UMPASS
English
|
繁體
Login With UMPASS
Log In
ALL
ORCID
TI
AU
PY
SU
KW
TY
JN
DA
IN
PB
FP
ST
SM
Study Hall
Home
Faculties & Institutes
Scholars
Publications
Subjects
Statistics
News
Search in the results
Faculties & Institutes
Faculty of Scie... [46]
INSTITUTE OF MIC... [2]
THE STATE KEY LA... [1]
Faculty of Busin... [1]
Authors
VONG SEAK WENG [13]
SUN HAIWEI [10]
JIN XIAO QING [8]
WONG PAK KIN [3]
SIN VAI KUONG [2]
DING DENG [1]
More...
Document Type
Journal article [61]
Date Issued
2025 [2]
2024 [7]
2023 [7]
2022 [6]
2021 [5]
2020 [8]
More...
Language
英語English [57]
Source Publication
Journal of Comp... [26]
Journal of Appli... [8]
JOURNAL OF THE F... [5]
JOURNAL OF COMPU... [4]
Japan Journal of... [4]
Journal of Appli... [4]
More...
Indexed By
SCIE [50]
Funding Organization
Funding Project
×
Knowledge Map
UM
Start a Submission
Submissions
Unclaimed
Claimed
Attach Fulltext
Bookmarks
Browse/Search Results:
1-10 of 61
Help
Selected(
0
)
Clear
Items/Page:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Sort:
Select
Journal Impact Factor Ascending
Journal Impact Factor Descending
Issue Date Ascending
Issue Date Descending
Submit date Ascending
Submit date Descending
WOS Cited Times Ascending
WOS Cited Times Descending
Title Ascending
Title Descending
Author Ascending
Author Descending
Newton-type methods for solving vertical linear complementarity problems
Journal article
He, Jiewen, Vong, Seakweng. Newton-type methods for solving vertical linear complementarity problems[J]. Journal of Computational and Applied Mathematics, 2025, 460, 116418.
Authors:
He, Jiewen
;
Vong, Seakweng
Favorite
|
TC[WOS]:
0
TC[Scopus]:
0
IF:
2.1
/
2.1
|
Submit date:2025/01/22
Vertical Linear Complementarity Problems
Newton's Method
Iteration Methods
Convergence
Banded preconditioner for two-dimensional space fractional diffusion equations with nonuniform mesh
Journal article
Sun, Tao, Li, Tian Yi, Sun, Hai Wei, Yang, Xiao Jia. Banded preconditioner for two-dimensional space fractional diffusion equations with nonuniform mesh[J]. Journal of Applied Mathematics and Computing, 2025.
Authors:
Sun, Tao
;
Li, Tian Yi
;
Sun, Hai Wei
;
Yang, Xiao Jia
Favorite
|
TC[WOS]:
0
TC[Scopus]:
0
IF:
2.4
/
2.3
|
Submit date:2025/01/22
Space-fractional Diffusion Equation
Finite Volume Method
Non-uniform Mesh
Adi Scheme
Banded Preconditioner
Stiff-cut leap-frog scheme for fractional Laplacian diffusion equations
Journal article
Sun, Tao, Sun, Hai Wei. Stiff-cut leap-frog scheme for fractional Laplacian diffusion equations[J]. Journal of Computational and Applied Mathematics, 2024, 451, 116021.
Authors:
Sun, Tao
;
Sun, Hai Wei
Favorite
|
TC[WOS]:
0
TC[Scopus]:
1
IF:
2.1
/
2.1
|
Submit date:2024/06/05
Fractional Laplacian Diffusion Equations
Leap-frog Scheme
Stiff-cut Scheme
Unconditional Convergence
Unconditional Stability
A second-order fitted scheme combined with time two-grid technique for two-dimensional nonlinear time fractional telegraph equations involving initial singularity
Journal article
Ou, Caixia, Wang, Zhibo, Vong, Seakweng. A second-order fitted scheme combined with time two-grid technique for two-dimensional nonlinear time fractional telegraph equations involving initial singularity[J]. Journal of Computational and Applied Mathematics, 2024, 448, 115936.
Authors:
Ou, Caixia
;
Wang, Zhibo
;
Vong, Seakweng
Favorite
|
TC[WOS]:
6
TC[Scopus]:
5
IF:
2.1
/
2.1
|
Submit date:2024/05/16
Fitted Scheme
Two-dimensional Nonlinear Fractional Telegraph Equations
Two-grid Technique
Weak Singularity
Telegraph Equations
On the modulus-based methods without auxiliary variable for vertical linear complementarity problems
Journal article
Zheng, Hua, Vong, Seakweng. On the modulus-based methods without auxiliary variable for vertical linear complementarity problems[J]. Journal of Applied Mathematics and Computing, 2024.
Authors:
Zheng, Hua
;
Vong, Seakweng
Favorite
|
TC[WOS]:
0
TC[Scopus]:
0
IF:
2.4
/
2.3
|
Submit date:2024/10/10
Vertical Linear Complementarity Problem
Modulus Method
Convergence
A second-order weighted ADI scheme with nonuniform time grids for the two-dimensional time-fractional telegraph equation
Journal article
Chen, Lisha, Wang, Zhibo, Vong, Seakweng. A second-order weighted ADI scheme with nonuniform time grids for the two-dimensional time-fractional telegraph equation[J]. Journal of Applied Mathematics and Computing, 2024, 70(6), 5777 - 5794.
Authors:
Chen, Lisha
;
Wang, Zhibo
;
Vong, Seakweng
Favorite
|
TC[WOS]:
2
TC[Scopus]:
2
IF:
2.4
/
2.3
|
Submit date:2024/08/05
Adi Method
Nonuniform Meshes
Sfor Method
Time-fractional Telegraph Equation
Weak Singularity
DYNAMIC ADJUSTMENT NEURAL NETWORK-BASED COOPERATIVE CONTROL for VEHICLE PLATOONS with STATE CONSTRAINTS
Journal article
Wang, Ping, Gao, Min, Li, Junyu, Zhang, Anguo. DYNAMIC ADJUSTMENT NEURAL NETWORK-BASED COOPERATIVE CONTROL for VEHICLE PLATOONS with STATE CONSTRAINTS[J]. International Journal of Applied Mathematics and Computer Science, 2024, 34(2), 211-224.
Authors:
Wang, Ping
;
Gao, Min
;
Li, Junyu
;
Zhang, Anguo
Favorite
|
TC[WOS]:
0
TC[Scopus]:
0
IF:
1.6
/
1.4
|
Submit date:2024/08/05
Cooperative Control
Dynamic Adjustment Neural Network (Dann)
State Constraint
Vehicle Platoon
Backup Pattern for traction system of FWIA electric vehicle to guarantee maneuverability and stability in presence of motor faults and failures
Journal article
Liang, Zhongchao, Wang, Zhongnan, Duan, Jianghua, Liu, Jian, Wong, Pak Kin, Zhao, Jing. Backup Pattern for traction system of FWIA electric vehicle to guarantee maneuverability and stability in presence of motor faults and failures[J]. Journal of the Franklin Institute-Engineering and Applied Mathematics, 2024, 361(7), 106714.
Authors:
Liang, Zhongchao
;
Wang, Zhongnan
;
Duan, Jianghua
;
Liu, Jian
;
Wong, Pak Kin
; et al.
Favorite
|
TC[WOS]:
1
TC[Scopus]:
1
IF:
3.7
/
3.5
|
Submit date:2024/05/16
Driving Motor Faults And Failures
Vehicle Maneuverability
Vehicle Dynamic Stability
Second-order Sliding Mode Control
Torque Allocation
Modulus-based synchronous multisplitting method for horizontal nonlinear complementarity problem
Journal article
Bu, Fan, Vong, Seakweng, Zheng, Hua. Modulus-based synchronous multisplitting method for horizontal nonlinear complementarity problem[J]. Journal of Applied Mathematics and Computing, 2024, 70(3), 2405-2426.
Authors:
Bu, Fan
;
Vong, Seakweng
;
Zheng, Hua
Favorite
|
TC[WOS]:
0
TC[Scopus]:
0
IF:
2.4
/
2.3
|
Submit date:2024/05/16
Horizontal Nonlinear Complementarity Problem
Matrix Multisplitting
Modulus-based Iteration Method
Parallel
An extended Ulm-like method for inverse singular value problems with multiple and/or zero singular values
Journal article
Jinhua Wang, Weiping Shen, Chong Li, Xiaoqing Jin. An extended Ulm-like method for inverse singular value problems with multiple and/or zero singular values[J]. Journal of Computational and Applied Mathematics, 2023, 432, 115261.
Authors:
Jinhua Wang
;
Weiping Shen
;
Chong Li
;
Xiaoqing Jin
Favorite
|
TC[WOS]:
1
TC[Scopus]:
1
IF:
2.1
/
2.1
|
Submit date:2023/08/03
Inverse Singular Value Problem
Nonlinear Equation
Ulm-like Method